Journal article icon

Journal article

XPath satisfiability in the presence of DTDs

Abstract:

We study the satisfiability problem associated with XPath in the presence of DTDs. This is the problem of determining, given a query p in an XPath fragment and a DTD D, whether or not there exists an XML document T such that T conforms to D and the answer of p on T is nonempty. We consider a variety of XPath fragments widely used in practice, and investigate the impact of different XPath operators on the satisfiability analysis. We first study the problem for negation-free XPath fragments wit...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1145/1346330.1346333
Journal:
JOURNAL OF THE ACM More from this journal
Volume:
55
Issue:
2
Pages:
1-79
Publication date:
2008-01-01
DOI:
EISSN:
1557-735X
ISSN:
0004-5411
Language:
English
Keywords:
Pubs id:
pubs:328799
UUID:
uuid:d64e6153-dcc4-4cc3-ba8c-2b0486ac7c8c
Local pid:
pubs:328799
Source identifiers:
328799
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP